# SDR C2X2008F00025

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED SMOKE OR ELECTRICAL, ODOR IN THE CABIN AND FLIGHTDECK DURING TAXI.  THE AC RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. MAINT INSPECTED CONTACTORS, RELAYS AND ELECTRICAL CONNECTIONS IN THE COCKPIT. CHECKED OPERATION FO THE LAV AND CABIN LIGHTS, BALLASTS AND SOCKETS. INSPECTED ENG NR 1 AND NR 2 AND APU FOR LEAKS AND BLEED VALVE OPERATION. NO DEFECTS FOUND. PERFORMED ENGINE RUNS AND APU OPERATION AND NO FAULTS OR EVIDENCE OF SMOKE OR ELECTRICAL FAILURES WERE FOUND. THE AIRCRAFT WAS RELEASED FOR SERVICE. (K)
